# SDR 200414

- Difficulty date: February 29, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 2,785 hours, 958 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 10233940007
- Part serial: 5115
- Condition: Odor
- Location: Cabin
- Part time: 1,781 hours, 623 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR AROUND ROW 13/14.  TURNED OFF LIVE TV SYSTEM.  ODOR SUBSIDED.  INSPECTED PER INFORMATION NOTICE 2003-T050TRA ROW 11-14 R/L.  NO DEFFECTS NOTED.  REMOVED AND REPLACED SEB AT 13R AS PRECAUTION IAW AMM 23-39-00.  OPERATIONS CHECK GOOD AT THIS TIME.  RAN SYSTEM FOR 6 HOURS AND NO ODOR NOTED.
